# SDR DALA2019052903280

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 81,606 hours, 63,133 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Broken
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE ROLLED LEFT WITH SPOILER DEPLOYMENT WITH AUTOPILOT ON OR OFF ALL SPEEDS. ALSO FELT IT WHEN ACTUATING AILERONS WHILE FLYING MANUALLY (SOME LEFT ROLL PRESSURE WHEN AILERONS NEUTRAL). GND SPOILER F/D CHECK IS OK. DID FLIGHT AND GROUND SPOILER VISUAL CHECK. 2 PANELS ON LEFT WING. 1 PANEL ON RIGHT BOTH GROUND & FLIGHT SPOILERS AIRPLANE WAS TRIMMED RIGHT (TO THE RIGHT). FOUND SPOILER CABLE 15A BROKEN IN RT WING JUST OUTBD OF RT LANDING GEAR. REPLACED CBLE PER AMM 27-60-00 AND ADJUSTED PER AMM 27-60-00. PERFORMED OPERATIONAL CHECK PER WORKCARD 2760-7293 OPS CHECK GOOD ALL. (LP5846732)
